Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Identities involving the coefficients of a class of Dirichlet series. V


Author: Bruce C. Berndt
Journal: Trans. Amer. Math. Soc. 160 (1971), 139-156
MSC: Primary 30.24; Secondary 10.00
DOI: https://doi.org/10.1090/S0002-9947-71-99991-0
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We derive various forms of the Voronoï summation formula for a large class of arithmetical functions. These arithmetical functions are generated by Dirichlet series satisfying a functional equation with certain gamma factors. Using our theorems, we establish several arithmetical identities.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.24, 10.00

Retrieve articles in all journals with MSC: 30.24, 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-71-99991-0
Keywords: Arithmetical function, Voronoï summation formula, arithmetical identities, functional equation with gamma factors
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society